# SDR AALA20072472

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 19D HAD BROKEN SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
